# SDR FDEA200910303745

- Difficulty date: October 30, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821711
- Condition: Damaged
- Location: Bs 450 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, BS 450, STR 3L, NO EDGE DISTANCE BETWEEN FASTENERS. REMOVED FASTENERS AREA IAW SRM 51-30-2, CUT OUT DAMAGE STRINGER AREA IAW SRM 53-10-3 FIG 3,  FABRICATED FILLER.  FABRICATED PLATE NR 1.  FABRICATED PLATES NR 2  IAW SRM 53-10-3 FIG 3 53-10-2 FIG 9 TREATED AND PRIMED PARTS IAW SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW SRM 53-10-3 AND 51-30-2.
